# SDR MWEA070302

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 12,435 hours, 6,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP GOUGE ON INNER PAN OF AFT CARGO DOOR AT FORWARD TORQUE TUBE.  BLENDED OUT NICK FABRICATED AND INSTALLED DOUBLER.
